Aa
A
A
Close
2122443 tn?1335785718
Tramadol and sleep
I have finely had a good nights rest, slept like the dead. Today again I am however suffering the trots again, seem to come and go anyone else have that issue ay day 23 ?
ArtistSandie
Cancel
6 Answers
Page 1 of 1
Avatar universal
Yes give it another week or so and you should be better.remember everyday it does get better. Wish I could sleep with out relying on klonopin but at least I get 5 hours with it.hope things get better for ya
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
2122443 tn?1335785718
I do not know what that is your using for sleep, but five hours is very little sleep. I know better then none. I was getting so draged out on my lack of sleep I was punch-drunk and having trouble doing just simple things. Thank you for your input. Maybe only a week more, that would be just wonderful.
Comment
Cancel
2122443 tn?1335785718
Comment
Comment
Submit Comment
495284 tn?1333897642
This is common and should be over real soon.  You may have a touch of the flu also as it seems we pick up every bug that is floating around for the first few months.  Our immune system took a beating.
Comment
Cancel
495284 tn?1333897642
Comment
Comment
Submit Comment
2122443 tn?1335785718
Thank you, I made another night’s sleep, not quite as restful. I did check my temp. it was normal. I feel ok other than having bouts of diarrhea, well as ok as can be expected. I have a dentist appointment this morning should be fun and you can bet I will make sure not to have pain pills. I am feeling brighter as I can see that light at the end of the tunnel, this was a very interesting and educational journey.
Thank you for your thoughts, I will keep a lookout just to make sure this is not the flu, just in case.
ArtistSandie
Comment
Cancel
2122443 tn?1335785718
Comment
Comment
Submit Comment
495284 tn?1333897642
Does your dentist know about your addiction?
Comment
Cancel
495284 tn?1333897642
Comment
Comment
Submit Comment
Avatar universal
Hi, Sandie, it sounds like you may have a slight bug. Funny in an ironic way how we associate tummy issues with withdrawal, but being this far out, I am thinking bug. The others are right, our bodies have taken a beating so in the beginning we get a little something here and there. Just keep taking vitamins, minerals, and supplements and try to rest.

Hugs,

Minn
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
2122443 tn?1335785718
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA